MathSciNet Relay Station
MathSciNet bibliographic data
MR2027406 11N60 (60J10)
Steiner, Wolfgang On the joint distribution of $q$-additive functions on polynomial sequences. Proceedings of the Conference Dedicated to the 90th Anniversary of Boris Vladimirovich Gnedenko (Kyiv, 2002). Theory Stoch. Process. 8 (2002), no. 3-4, 336–357.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement